# SDR DL76G081461

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 46,314 hours, 6,717 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Open
- Location: Apu Bay
- Part time: 34,349 hours, 49,428 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB - APU DOOR LIGHT ILLUMINATED ON TAXI OUT.  ACFT RELEASED AS PER MEL 49-15-01A APU INTAKE DOOR CLOSED.
